Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 793834, 4 pages
http://dx.doi.org/10.1155/2014/793834
Research Article

A Note about the General Meromorphic Solutions of the Fisher Equation

1Department of Mathematics and Physics, Shanghai Dianji University, Shanghai 201306, China
2Cisco School of Informatics, Guangdong University of Foreign Studies, Guangzhou 510420, China
3Department of Information and Computing Science, Guangxi University of Technology, Liuzhou 545006, China
4School of Mathematics and Information Science, Guangzhou University, Guangzhou 510006, China
5Key Laboratory of Mathematics and Interdisciplinary Sciences of Guangdong Higher Education Institutes, Guangzhou University, Guangzhou 510006, China

Received 5 July 2014; Revised 18 September 2014; Accepted 2 October 2014; Published 14 October 2014

Academic Editor: Xinkai Chen

Copyright © 2014 Jian-ming Qi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jian-ming Qi, Qiu-hui Chen, Wei-ling Xiong, and Wen-jun Yuan, “A Note about the General Meromorphic Solutions of the Fisher Equation,” Mathematical Problems in Engineering, vol. 2014, Article ID 793834, 4 pages, 2014. https://doi.org/10.1155/2014/793834.